Notre Dame Journal of Formal Logic

On G. Spencer Brown's laws of form.

B. Banaschewski

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 18, Number 3 (1977), 507-509.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093888028

Digital Object Identifier
doi:10.1305/ndjfl/1093888028

Mathematical Reviews number (MathSciNet)
MR0484879

Zentralblatt MATH identifier
0336.02008

Subjects
Primary: 00A05: General mathematics
Secondary: 00A25 02J05

Citation

Banaschewski, B. On G. Spencer Brown's laws of form. Notre Dame J. Formal Logic 18 (1977), no. 3, 507--509. doi:10.1305/ndjfl/1093888028. http://projecteuclid.org/euclid.ndjfl/1093888028.


Export citation